# SDR ASOA201101410

- Difficulty date: August 1, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 17,857 hours, 12,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: C05323
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT LT OVERWING EMERGENCY EXIT, ENTRANCE DOOR FLOODLIGHT, NR 2 CEILING LIGHT AND MID CABIN AFT FACING EXIT LIGHT. R & R EPSU BATTERY PACK IAW AMM 33-51-17-400-801, OPS CKS GOOD IAW AMM 33-51-17-710-801. NO DEFECTS NOTED.
